Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stomach disorder, headache, eye pain, throat pain. Taken Carbimazole. Done thyroid test. Right track?

I went to doctor (Gastrologist) four weeks back for stomach disorder. He recommended for thyroid test. The test reports indicated TSH .029, T3 6.6 pmol/L, T4 22.28 pmol/L, anti thyroperoxidase antibodies 7.2. Urine 5-HAA, quant 24 hr 4.0 5 HIAA , 1.9 My symptoms are: stomach disorder, pain in eyes, head ache, feverish, weakness in body, no appetite , loss of weight, sleeplessness , lack of sleep, pain in throat (minor swelling / node) etc… Internist advises me Carbimazole 5mg 4 tablets per day plus propranolol HCL 10mg 2 tablet per day and recommended me to visit endocrinologist for further advise on medicine. I took these prescribed medicines 10 days before visiting the endocrinologist on appointed day, he advises me to continue these medicines except increase Carbimazole from 4 tab to 9 tabs per day. Same day I visited another internal medicine doctor for second opinion, he told me since you are having pain & nod in throat, it is advisable do not take Carbimazole until you do these below test because these medicine may further complicate your throat pain& nodes. Thyroglobulin receptor antibody Thyroid radioiodine uptake scan I have already given the blood sample for Thyroglobulin receptor antibody test & awaiting for result. Please advise I am on right track / treatment / save hands.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
you seem to suffer from thyrotoxicosis related to thyroiditis .you will benefit from propranaolol and short course of steroids.Carbimazole will work only if your thyroid scan uptake is high.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor